Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the cyclic connectivity theorem


Author: G. T. Whyburn
Journal: Bull. Amer. Math. Soc. 37 (1931), 429-433
DOI: https://doi.org/10.1090/S0002-9904-1931-05181-8
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 10 (1941), 778--780
MathSciNet review: 1562166
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05181-8